Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A class of integer valued entire functions


Author: Afton H. Cayford
Journal: Trans. Amer. Math. Soc. 141 (1969), 415-432
MSC: Primary 30.57; Secondary 10.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0244486-1
MathSciNet review: 0244486
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. G. Straus, On entire functions with algebraic derivatives at certain algebraic points, Ann. of Math. (2) 52 (1950), 188–198. MR 0035822, https://doi.org/10.2307/1969518
  • [2] G. Pólya, Über ganzwertige ganze Funktionen, Rend. Circ. Mat. Palermo 40 (1915), 1-16.
  • [3] G. H. Hardy, On a theorem of Mr. G. Pólya, Proc. Cambridge Philos. Soc. 19 (1916-1919), 60-63.
  • [4] Theodor Schneider, Ein Satz über ganzwertige Funktionen als Prinzip für Transzendenzbeweise, Math. Ann. 121 (1949), 131–140 (German). MR 0031498, https://doi.org/10.1007/BF01329621
  • [5] G. Pólya, Über die kleinsten ganzen Funktionen deren sämtliche Derivierte im Punkte $ z = 0$ ganzzahlig sind, Tôhoku Math. J. 19 (1921), 65.
  • [6] S. Kakeya, Notes on the maximum modulus of a function, Tôhoku Math. J. 10 (1916), 68.
  • [7] E. C. Titchmarsh, The theory of functions, Oxford Univ. Press, New York, 1939.
  • [8] Theodor Schneider, Einführung in die transzendenten Zahlen, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1957 (German). MR 0086842
  • [9] William Judson LeVeque, Topics in number theory. Vols. 1 and 2, Addison-Wesley Publishing Co., Inc., Reading, Mass., 1956. MR 0080682
  • [10] R. Creighton Buck, Integral valued entire functions, Duke Math. J. 15 (1948), 879–891. MR 0029984

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.57, 10.00

Retrieve articles in all journals with MSC: 30.57, 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0244486-1
Article copyright: © Copyright 1969 American Mathematical Society